RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 1, Pages 9–17 (Mi dvmg360)  

On the subgroups of birational contact maps and the Kartan–Keller's conjecture

P. V. Bibikov

V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow

Abstract: In the present paper the new approach to description of contact birational maps of 1-jet space is suggested. This approach is based on the notion of symplectization of the 1-jet space.

Key words: contact maps, birational maps, Cremona group, jet space, point transformations.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-60018 мол_а_дк


Full text: PDF file (261 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.76 + 514.563.52
MSC: Primary 14E07; Secondary 58A20
Received: 16.10.2017

Citation: P. V. Bibikov, “On the subgroups of birational contact maps and the Kartan–Keller's conjecture”, Dal'nevost. Mat. Zh., 18:1 (2018), 9–17

Citation in format AMSBIB
\Bibitem{Bib18}
\by P.~V.~Bibikov
\paper On the subgroups of birational contact maps and the Kartan--Keller's conjecture
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 1
\pages 9--17
\mathnet{http://mi.mathnet.ru/dvmg360}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg360
  • http://mi.mathnet.ru/eng/dvmg/v18/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:45
    Full text:13
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019